Volume 28, No. 1



Volumes > 37 (2010-->) Volumes 28-37 (2000-09) Volumes 18-27 (1990-99) Volumes 5-17 (1978-89)
a.k.a. Cormorant

Quick Search by author or article title:


MAXIMUM LONGEVITIES OF AFRICAN PENGUINS SPHENISCUS DEMERSUS BASED ON BANDING RECORDS


Authors

P A WHITTINGTON, B M DYER, N T W KLAGES


Date Pubished: 2000/04/15
Date Online: 2017/02/28


Download PDF

Citation

WHITTINGTON, P.A., DYER, B.M. & KLAGES, N.T.W. 2000. MAXIMUM LONGEVITIES OF AFRICAN PENGUINS SPHENISCUS DEMERSUS BASED ON BANDING RECORDS. Marine Ornithology 28: 81-82.


© Marine Ornithology 2017